Alert archive / Alabama / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 49, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Jun 22, 2018, 3:03 PM CDT for Jefferson County, Alabama. It was in force for 42 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 22, 2018, 3:03 PM CDT (20:03 UTC)
- Expired
- Jun 22, 2018, 3:45 PM CDT
- In force
- 42 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Jefferson County, AL
The radar
The Birmingham radar (KBMX), 45 km from the middle of the area, began a volume at 20:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 22, 3:36 PM CDT | TSTM WND DMG | 1 Wsw Uab Campus, AL | A FEW TREES DOWN, AT LEAST ONE VEHICLE DAMAGED NEAR UAB CAMPUS IN BIRMINGHAM. TIME ESTIMATED BY RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 33 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 8.1 hours before the alert went out and 43 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 73 J/kg
- Mixed-layer CIN
- -155 J/kg
- Mixed-layer LCL
- 1092 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 104 m²/s²
- 0-3 km storm-relative helicity
- 189 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
934
WUUS54 KBMX 222003
SVRBMX
ALC073-222045-
/O.NEW.KBMX.SV.W.0049.180622T2003Z-180622T2045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Birmingham AL
303 PM CDT FRI JUN 22 2018
The National Weather Service in Birmingham has issued a
* Severe Thunderstorm Warning for...
Southwestern Jefferson County in central Alabama...
* Until 345 PM CDT.
* At 303 PM CDT, a severe thunderstorm was located over Oak Grove, or
10 miles west of Hueytown, moving east at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Southwestern Birmingham, Hoover, Vestavia Hills, Bessemer,
Homewood, Hueytown, Fairfield, Pleasant Grove, Midfield, Brighton,
Lipscomb, Sylvan Springs, North Johns, Birmingham Fairgounds, Bull
City, Ensley, Bluff Park, Legion Field, Splash Adventure and
Concord.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3349 8733 3348 8729 3350 8729 3350 8726
3353 8727 3352 8725 3354 8723 3351 8682
3339 8679 3336 8682 3336 8683 3333 8684
3333 8688 3330 8691 3341 8725 3344 8729
3346 8733 3347 8734
TIME...MOT...LOC 2003Z 279DEG 33KT 3345 8717
HAIL...<.75IN
WIND...60MPH
$$
89^GSatterwhite3 follow-up statements
261
WWUS54 KBMX 222013
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
313 PM CDT FRI JUN 22 2018
ALC073-222045-
/O.CON.KBMX.SV.W.0049.000000T0000Z-180622T2045Z/
Jefferson AL-
313 PM CDT FRI JUN 22 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR SOUTHWESTERN JEFFERSON COUNTY...
At 313 PM CDT, a severe thunderstorm was located near Oak Grove, or
near Hueytown, moving east at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Southwestern Birmingham, Hoover, Vestavia Hills, Bessemer, Homewood,
Hueytown, Fairfield, Pleasant Grove, Midfield, Brighton, Lipscomb,
Sylvan Springs, Birmingham Fairgounds, Ensley, Bluff Park, Legion
Field, Splash Adventure, McDonald Chapel, Concord and Patton Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3351 8682 3339 8679 3336 8682 3336 8683
3333 8684 3333 8688 3331 8690 3342 8721
3348 8721 3354 8718
TIME...MOT...LOC 2013Z 277DEG 30KT 3345 8710
HAIL...<.75IN
WIND...60MPH
$$
89^GSatterwhite499
WWUS54 KBMX 222025
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
325 PM CDT FRI JUN 22 2018
ALC073-222045-
/O.CON.KBMX.SV.W.0049.000000T0000Z-180622T2045Z/
Jefferson AL-
325 PM CDT FRI JUN 22 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR SOUTH CENTRAL JEFFERSON COUNTY...
At 325 PM CDT, a severe thunderstorm was located over Bon Air, or
over Fairfield, moving east at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Southwestern Birmingham, Hoover, Vestavia Hills, Bessemer, Homewood,
Hueytown, Fairfield, Pleasant Grove, Midfield, Brighton, Lipscomb,
Sylvan Springs, Birmingham Fairgounds, Patton Creek, Ross Bridge,
Ensley, Bluff Park, Riverchase Galleria, Legion Field and McDonald
Chapel.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3351 8682 3339 8679 3336 8682 3336 8685
3341 8702 3346 8702 3352 8701
TIME...MOT...LOC 2025Z 278DEG 38KT 3346 8695
HAIL...<.75IN
WIND...60MPH
$$
89^GSatterwhite889
WWUS54 KBMX 222035
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
335 PM CDT FRI JUN 22 2018
ALC073-222045-
/O.EXP.KBMX.SV.W.0049.000000T0000Z-180622T2045Z/
Jefferson AL-
335 PM CDT FRI JUN 22 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL JEFFERSON COUNTY
WILL EXPIRE AT 345 PM CDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Birmingham.
LAT...LON 3351 8682 3339 8679 3336 8682 3336 8685
3341 8702 3346 8702 3352 8701
TIME...MOT...LOC 2035Z 279DEG 33KT 3345 8684
$$
89^GSatterwhiteWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 3:02 PM CDT, 1 minute earlier.
Area forecast discussion, Jun 22, 3:02 PM CDT, 1 minute before
Area Forecast Discussion National Weather Service Birmingham AL 302 PM CDT Fri Jun 22 2018 .UPDATE... MESOSCALE UPDATE. && .SHORT TERM... This afternoon and early evening. An upper level low remains to the north near the border of Illinois and Indiana state line while an occluded low was analyzed over eastern Illinois. A stationary front extended east of the triple point across the Ohio River Valley and into West Virginia and Virginia. A cold front extended from the triple point southeast into Kentucky and stretched southwest into west Tennessee and into central Arkansas. Cloud cover has helped to limit destabilization in the lower levels and this has kept the stronger storms more isolated. There still remains potential for a few severe thunderstorms with damaging wind being the primary risk. There remains a non zero tornado threat but the risk remains minimal. Fast storm motions from 30-40 mph is helping to reduce the risk of localized flooding despite rain rates averaging from 1.00 to 1.50 inches per hour. Deep layer unidirectional wind shear will continue to support organized convection with higher longevity than typical summertime convection. Storm-relative helicity values observed on the 12Z sounding were supportive of some broad storm-scale rotation as has been exhibited recently in storms that moved across Pickens and into Tuscaloosa County. A brief tornado can not be entirely ruled out, especially where storms interact with low-level boundaries where low-level directional shear will be maximized. An outflow boundary from convection last evening drifted south to near the U.S. Highway 80 corridor this morning and this boundary is now observed by radar lifting northeast and is acting as a focus for shower and thunderstorm activity across our southwest and south-central counties. Meanwhile, we expect ongoing activity to continue to move generally east across central Alabama through late afternoon. 05 .LONG TERM... Saturday through Thursday. The southern extent of moderate westerly flow at 500mb will reside over North Alabama on Saturday along with a thermal gradient associated with prior convection. Warm advection and lift near this feature should continue to serve as a focus for showers and storms with the highest chances across the North. After Saturday, the 500mb pattern will become more typical of summer, and the aforementioned thermal gradient should retreat northward on Sunday as higher heights develop across the Deep South. Convection should be isolated and limited to north of Interstate 20. Rain chances may slowly increase for Monday through Thursday as the ridge weakens. 87/Grantham && .AVIATION... 18Z TAF Discussion. Conditions will now begin to deteriorate across the area as showers and storms begin to move into the area. Look for impacts at TCL and within the hour and then EET, ASN, and ANB by 19 to 20Z. Look for the impacts to begin at MGM and TOI after 23Z. Thunderstorms will not persists in a area for long so went with generally only 2 to 3 hours with each tempo. Drier tonight with low clouds developing after 8Z. Another MCS will move into the area late morning, generally across the north, so added in prob30 for the northern sites for TSRA after 16Z. 16 && .FIRE WEATHER... Relatively high rain chances will continue through Saturday especially across the northern half of the area. Patchy fog may develop in the overnight and early morning hours where rainfall occurs. There are no fire weather concerns at this time. && .PRELIMINARY POINT TEMPS/POPS... Gadsden 69 88 71 92 71 / 50 60 20 20 30 Anniston 70 89 71 92 72 / 60 60 10 10 20 Birmingham 72 90 73 93 73 / 40 50 10 10 20 Tuscaloosa 72 93 74 94 74 / 40 40 10 10 10 Calera 72 90 73 92 73 / 50 40 10 10 10 Auburn 71 89 73 91 73 / 60 40 10 10 10 Montgomery 74 93 74 94 74 / 60 30 10 10 10 Troy 74 92 73 92 73 / 50 20 10 10 10 && .BMX WATCHES/WARNINGS/ADVISORIES/... None. &&
Hazardous weather outlook, Jun 22, 4:38 AM CDT, 10 hours 25 minutes before
Hazardous Weather Outlook National Weather Service Birmingham AL 438 AM CDT Fri Jun 22 2018 ALZ011>015-017>050-231245- Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee- Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega- Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa- Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon- Bullock-Lee-Russell-Pike-Barbour- 438 AM CDT Fri Jun 22 2018 This Hazardous Weather Outlook is for the counties served by the National Weather Service office in Birmingham. .DAY ONE...Today and Tonight. There is a risk of severe storms this afternoon and evening across all of Central Alabama. However, the favored area for severe storms will be along the I-20 corridor with the main threat being damaging straight line winds. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Activation of storm spotters and emergency management may be needed today and this evening.
In the hours before
Special weather statement, Jun 22, 1:14 PM CDT, 1 hour 49 minutes before
Special Weather Statement
National Weather Service Birmingham AL
114 PM CDT FRI JUN 22 2018
ALZ012-013-022-221845-
Fayette AL-Pickens AL-Lamar AL-
114 PM CDT FRI JUN 22 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PICKENS...
SOUTHWESTERN FAYETTE AND SOUTHEASTERN LAMAR COUNTIES UNTIL 145 PM
CDT...
At 113 PM CDT, Doppler radar was tracking a strong thunderstorm near
Millport, moving east at 35 mph.
Pea size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Millport, Kennedy, Ashcraft Corner, Lubbub and Shaw.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3354 8821 3360 8781 3352 8781 3352 8784
3343 8784 3343 8818
TIME...MOT...LOC 1813Z 264DEG 30KT 3349 8811
05Special weather statement, Jun 22, 1:40 PM CDT, 1 hour 23 minutes before
Special Weather Statement
National Weather Service Birmingham AL
140 PM CDT FRI JUN 22 2018
ALZ013-022-023-221915-
Fayette AL-Pickens AL-Tuscaloosa AL-
140 PM CDT FRI JUN 22 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN TUSCALOOSA...
NORTHEASTERN PICKENS AND SOUTHWESTERN FAYETTE COUNTIES UNTIL 215 PM
CDT...
At 139 PM CDT, Doppler radar was tracking a strong thunderstorm near
Ashcraft Corner, or 7 miles southeast of Millport, moving east at 40
mph. Another strong thunderstorm was located just south of Ashcraft
Corner and was also moving east at 40 mph.
Pea size hail and wind gusts up to 50 mph will be possible with
these storms.
Locations impacted include...
Ashcraft Corner, Lubbub, Moores Bridge and New Lexington.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3353 8806 3353 8795 3355 8795 3363 8757
3342 8752 3343 8806
TIME...MOT...LOC 1839Z 262DEG 33KT 3349 8799
05Special weather statement, Jun 22, 2:06 PM CDT, 57 minutes before
Special Weather Statement
National Weather Service Birmingham AL
206 PM CDT FRI JUN 22 2018
ALZ024-026-221930-
Jefferson AL-St. Clair AL-
206 PM CDT FRI JUN 22 2018
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL JEFFERSON AND WEST
CENTRAL ST. CLAIR COUNTIES UNTIL 230 PM CDT...
At 206 PM CDT, Doppler radar was tracking a strong thunderstorm over
northeastern Birmingham, moving northeast at 30 mph.
Pea size hail and wind gusts up to 50 mph will be possible with this
storm.
Locations impacted include...
Northeastern Birmingham, Vestavia Hills, Trussville, Irondale, Leeds,
Moody, Center Point, Clay, Tarrant, Margaret, Argo, Chalkville, Shops
of Grand River, Bald Rock, Alton, Grayson Valley, Barber Motorsports
Park, Birmingham Airport, Branchville and Chula Vista.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3358 8634 3353 8648 3355 8648 3355 8652
3352 8652 3352 8656 3351 8657 3347 8668
3358 8677 3378 8655
TIME...MOT...LOC 1906Z 240DEG 27KT 3357 8668
05Special weather statement, Jun 22, 2:08 PM CDT, 55 minutes before
Special Weather Statement
National Weather Service Birmingham AL
208 PM CDT FRI JUN 22 2018
ALZ023-221945-
Tuscaloosa AL-
208 PM CDT FRI JUN 22 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN TUSCALOOSA COUNTY
UNTIL 245 PM CDT...
At 208 PM CDT, Doppler radar was tracking a strong thunderstorm near
Samantha, or 16 miles north of Northport, moving east at 35 mph.
Pea size hail and wind gusts up to 50 mph will be possible with this
storm.
Locations impacted include...
Bankhead Lock And Dam, Wiley and Windham Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3357 8732 3352 8732 3351 8730 3349 8730
3349 8733 3347 8734 3345 8733 3346 8732
3344 8731 3344 8730 3339 8730 3345 8768
3352 8768
TIME...MOT...LOC 1908Z 270DEG 28KT 3349 8758
05Special weather statement, Jun 22, 2:35 PM CDT, 28 minutes before
Special Weather Statement
National Weather Service Birmingham AL
235 PM CDT FRI JUN 22 2018
ALZ023-222000-
Tuscaloosa AL-
235 PM CDT FRI JUN 22 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL TUSCALOOSA COUNTY
UNTIL 300 PM CDT...
At 235 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles west of Bankhead Lock And Dam, or 16 miles north of Holt,
moving east at 20 mph.
Pea size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Bankhead Lock And Dam, Wiley and Windham Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3358 8732 3352 8732 3352 8727 3350 8726
3350 8729 3348 8729 3348 8730 3349 8730
3349 8733 3347 8734 3345 8733 3345 8731
3344 8732 3345 8752 3353 8754
TIME...MOT...LOC 1935Z 264DEG 19KT 3349 8748
05Special weather statement, Jun 22, 2:53 PM CDT, 10 minutes before
Special Weather Statement
National Weather Service Birmingham AL
253 PM CDT FRI JUN 22 2018
ALZ023-024-222030-
Jefferson AL-Tuscaloosa AL-
253 PM CDT FRI JUN 22 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN TUSCALOOSA AND
SOUTHWESTERN JEFFERSON COUNTIES UNTIL 330 PM CDT...
At 253 PM CDT, Doppler radar was tracking a strong thunderstorm near
Bankhead Lock And Dam, or 17 miles west of Hueytown, moving east at
40 mph.
Winds in excess of 40 mph will be possible with this storm.
Locations impacted include...
Hueytown, Pleasant Grove, Sylvan Springs, Maytown, North Johns, Bull
City, Bankhead Lock And Dam, Concord and Little Shoal.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3356 8737 3356 8732 3352 8732 3351 8727
3353 8727 3352 8726 3352 8725 3354 8723
3354 8722 3355 8720 3353 8700 3332 8703
3342 8743
TIME...MOT...LOC 1953Z 279DEG 34KT 3347 8730
89^GSatterwhiteThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 11:12 AM CDT | Special Weather Statement | BMX | Lamar | 33 min |
| Jun 22, 11:40 AM CDT | Special Weather Statement | BMX | Lamar | 35 min |
| Jun 22, 12:43 PM CDT | Special Weather Statement | BMX | Walker | 32 min |
| Jun 22, 1:14 PM CDT | Special Weather Statement | BMX | Pickens | 31 min |
| Jun 22, 1:40 PM CDT | Special Weather Statement | BMX | Fayette | 35 min |
| Jun 22, 2:06 PM CDT | Special Weather Statement | BMX | St. Clair | 24 min |
| Jun 22, 2:08 PM CDT | Special Weather Statement | BMX | Tuscaloosa | 37 min |
| Jun 22, 2:35 PM CDT | Special Weather Statement | BMX | Tuscaloosa | 25 min |
| Jun 22, 2:53 PM CDT | Special Weather Statement | BMX | Jefferson | 37 min |
| Jun 22, 3:08 PM CDT | Special Weather Statement | BMX | Greene, Hale | 52 min |
| Jun 22, 3:18 PM CDT | Special Weather Statement | BMX | Hale | 27 min |
| Jun 22, 3:59 PM CDT | Special Weather Statement | BMX | Lee | 31 min |
| Jun 22, 4:00 PM CDT | Special Weather Statement | BMX | Coosa | 30 min |
| Jun 22, 4:28 PM CDT | Special Weather Statement | BMX | Elmore | 32 min |
| Jun 22, 4:31 PM CDT | Special Weather Statement | BMX | Perry | 29 min |
| Jun 22, 4:32 PM CDT | Special Weather Statement | BMX | Chambers, Clay, Tallapoosa | 28 min |
| Jun 22, 4:46 PM CDT | Severe Thunderstorm Warning | BMX | Chambers, Tallapoosa | 44 min |
| Jun 22, 4:59 PM CDT | Severe Thunderstorm Warning | BMX | Elmore | 28 min |
| Jun 22, 5:03 PM CDT | Special Weather Statement | BMX | Shelby | 27 min |
| Jun 22, 5:15 PM CDT | Special Weather Statement | BMX | Randolph | 30 min |
| Jun 22, 5:44 PM CDT | Special Weather Statement | BMX | Macon | 31 min |
| Jun 22, 5:53 PM CDT | Severe Thunderstorm Warning | BMX | Elmore, Macon, Tallapoosa | 27 min |
| Jun 22, 6:23 PM CDT | Special Weather Statement | BMX | Macon | 37 min |
| Jun 22, 6:25 PM CDT | Special Weather Statement | BMX | Winston | 35 min |
| Jun 22, 6:43 PM CDT | Severe Thunderstorm Warning | BMX | Winston | 19 min |
| Jun 22, 6:48 PM CDT | Special Weather Statement | BMX | Lee | 27 min |
| Jun 22, 6:57 PM CDT | Severe Thunderstorm Warning | BMX | Lee, Russell | 14 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.